# SDR SIMA2019042315007

- Difficulty date: April 15, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 861 hours, 538 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Bent
- Location: Frame 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 5 BETWEEN STRINGER 20L AND 21L IS BENT AND POSSIBLY CRACKED IN RADIUS-C/A-REMOVED AND REPLACED SHEAR CLIP IAW ERS-EJ-53MR-3748 STEP 5
